The Mallory Project

"Find something you're passionate about and keep tremendously interested in it." – Julia Child

Dizzy

on January 19, 2014

I’m on some new medication, but I don’t know if that’s what causing my problem or not. I’ve been really dizzy lately. I can’t even stand still, and my vision gets so blurry I can hardly type. This happens on and off, though I almost constantly have the feeling of being off balance.
I’ve been drinking a lot of water, so it’s not dehydration. I’m not sure what is causing this, or what I should do about it.

Advertisements

One response to “Dizzy

  1. Do you drink any caffeine? When I started a new medication I had to completely cut out caffeine because it caused me such severe vertigo. It sounds like you have vertigo to me.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: